Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 147079, 7 pages
http://dx.doi.org/10.1155/2014/147079
Research Article

Polynomial Least Squares Method for the Solution of Nonlinear Volterra-Fredholm Integral Equations

Department of Mathematics, “Politehnica” University of Timişoara, P-ta Victoriei 2, 300006 Timişoara, Romania

Received 24 January 2014; Accepted 26 August 2014; Published 27 October 2014

Academic Editor: Gradimir Milovanović

Copyright © 2014 Bogdan Căruntu and Constantin Bota. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The present paper presents the application of the polynomial least squares method to nonlinear integral equations of the mixed Volterra-Fredholm type. For this type of equations, accurate approximate polynomial solutions are obtained in a straightforward manner and numerical examples are given to illustrate the validity and the applicability of the method. A comparison with previous results is also presented and it emphasizes the accuracy of the method.